This is a case study of the condition of VG and an explanation of the dosage that that would fit her condition.
The VG patient seems to be experiencing common symptoms of high thyroid levels. These include excessive fatigue. Being a professional, I would ask if the patients were experiencing constipation and dryness. Several tests would also be important in establishing the how properly the thyroid gland is functioning in the body. One of these tests would be a serum (blood) T3 to keenly look into the properties in the blood and hormones of VG. There are also symptoms such as difficulty in breathing, appearance of hot flashes on her skin and muscle or joint pain that I would look out for (Razvi, Weaver, Butler, Pearce, 2012 811). Keenly looking into these factors and testing using serum would give a clear indication of the ailment that VG is suffering from. The test, would therefore, be helpful in enabling the identification of the exact problem as well as the administration of the correct drugs to treat the condition that VG is suffering from. The tests would enable the proper identification of the therapy that I would Institute for VG (Brandt, Green, Hegedüs, Brix, 2011, 491).
The previous THS level was 4.2 mIL/L, and it was from about a year ago. These results were already an indication of slight elevations in her TSH levels at the time. However, the abnormality went unchecked. The current TH level that is at 9.8 mIL/L and has a free of 0.72 ng/dl reflects a much higher increase of the THS levels from a year ago. This, therefore, shows that there could be a problem in the patient that would result in complications. It is also due to this elevation in the THS levels that the patient is experiencing these symptoms. These symptoms are an indication that the patient could be suffering from hypothyroidism. It is most likely due to the high levels of THS and the low levels in the thyroid in the patient. It explains the reason as to ...
Cite this document
(“Pharmacology Case Study Example | Topics and Well Written Essays - 750 words - 2”, n.d.)
Retrieved from https://studentshare.net/nursing/789876-pharmacology
(Pharmacology Case Study Example | Topics and Well Written Essays - 750 Words - 2)
“Pharmacology Case Study Example | Topics and Well Written Essays - 750 Words - 2”, n.d. https://studentshare.net/nursing/789876-pharmacology.
The paper also identifies the reason why ethical therapy is important in nursing and describes steps in ethical decision making model. The identification of the ethical principles involved in making an ethical decision and again the steps in an ethical decision making model are also discussed in the paper.
An indication of the risk factors that cause hypertension also allows the reader to be predisposed to the causative agents of the same. Notable examples include HTN x8 years, smoking, obesity cases, an increased intake of salt, and minimal exercises. The author
However, as the text progresses, the author gives hints as to the daughter’s problems, like her hypertension which she had been suffered from for eight years. Later on the author gives a brief description of the
The condition is precipitated when after eating heavy meal. There is no known factor that the patient does to alleviate the symptoms. The patient further reported that he has not taken any medication to treat the condition or even go to the hospital for the
The brand name is therefore Myleran while the generic name is Busulfan. I will be looking at the drug’s pharmacology and therapeutic importance.
In terms of classification Busulfan is an organic sulphite i.e. contains
2014). A stroke can use neurologic damage, disability or death depending on the duration of focal disturbance of cerebral blood. Transient ischemic attacks intensify the risk of a subsequent stroke.
6 Pages(1500 words)Case Study
GOT A TRICKY QUESTION? RECEIVE AN ANSWER FROM STUDENTS LIKE YOU!
Let us find you another Case Study on topic Pharmacology for FREE!